# SDR AU960835

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Engine: Allsn 250C30
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Part number: 6899081
- Condition: Failed
- Location: Turbine Engine C
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE COMBUSTION ASSEMBLY AIR SURROUND TO COMBUSTION LINER  ATTACHMENT SADDLES (3OFF) FAILED AT WELDS - SADDLES WERE INGESTEDTHROUGH THE ENGINE
